+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Join Date
    May 2013
    Posts
    161
    Thanks
    117
    Thanked
    83
    Reviews
    0

    Default Tell me about IVF drugs

    Hi Ladies,

    I'm about to start my 1st IVF cycle in June (hopefully). Depending on timing, I might be jabbing during exams. Am I mad? Will the hormones affect my concentration?

    I'm 31 so it isn't a disaster if I start a month later... I'd like to start now though :-)

  2. The Following User Says Thank You to Moose Caboose For This Useful Post:

    TheNoona  (30-05-2013)

  3. #2
    Join Date
    Sep 2008
    Posts
    4,247
    Thanks
    160
    Thanked
    311
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Hi

    everyone is different...its not so much your concentration that is affected but the drugs can make you extremely emotional, ranging from seething anger to quite depressed....also u never know what side effects u could get, headaches, sleeplessness, ohss.....this could affect your ability to study.....personally i would wait but thats cos the drugs messed with my head,doesnt everyone tho but it can disrupt your life....if its only one exam i guess.......personally i would wait so i could give the study my all and the ivf my all.

  4. #3
    Join Date
    Oct 2011
    Location
    Queensland
    Posts
    1,451
    Thanks
    288
    Thanked
    361
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hi Moose

    Its really hard deciding.... personally I would recommend starting post exams... As the others have said you wont know how the drugs will affect you. For me its horrid headches for the first few days and fatigue. Not the best study buddies

    The biggest reason however is I found my first cycle really consuming. It was a mixture of excitment and nerves. Work was hard enough to concerntrate on for me!!

    Good luck either way you go x

  5. #4
    Join Date
    May 2013
    Posts
    161
    Thanks
    117
    Thanked
    83
    Reviews
    0
    Hmm. Thanks ladies, lots of food for thought... Sounds like I should postpone if the timing is off.

  6. #5
    Join Date
    Jan 2012
    Posts
    1,171
    Thanks
    522
    Thanked
    731
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hi moose, I agree with postponing it. One side effect of the drugs for me was forgetfulness! It really didn't help with my work so can't imagine how I would have been with studying.

    Goooooood luck for both

  7. #6
    Join Date
    Sep 2010
    Posts
    1,399
    Thanks
    628
    Thanked
    1,315
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Awards:
    Bubhub Blogger
    I would postpone. In the overall scheme of things one month isn't that long to wait. The drugs may affect you (they may not), but you will also have lots of appointments, scans, blood tests etc and it is a distraction that I'm sure you don't need at that point. Also you want to make sure you give IVF your best shot, my BFP finally came when I actually took more time off work, said no to some of my usual commitments and listened to my body.


 

Similar Threads

  1. Ex dealing drugs - help!
    By llamamamma in forum Single Parents
    Replies: 2
    Last Post: 12-10-2012, 21:45
  2. help with drugs, please?
    By YMo7 in forum Serious Health Issues
    Replies: 4
    Last Post: 06-10-2012, 13:21
  3. When is it too late for drugs!
    By curiouschildcare in forum Birth-pain Management
    Replies: 1
    Last Post: 29-08-2012, 07:08

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
ProSwimProSwim Rostrevor runs learn to swim classes for children and adults. Lessons are run during the Summer months ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›